# SDR CA971106010

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fillet
- Part number: 149T7500119
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND WING FILLET FAIRING MISSING, REPLACED.   AIRCRAFT TT:  32,722 HOURS.
